# SDR AALA20150504005

- Difficulty date: April 13, 2015
- Submitted: May 6, 2015
- Operation: Air carrier
- Aircraft: N39367
- Make and model: Boeing 767323
- Aircraft serial: 25194
- Aircraft time: 96,517 hours, 15,398 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 8 CORRODED BETWEEN FS 1095 & 1097.  REPAIRED TRACK IAW SRM 53-00-52-2R & DWG 140T0530.
